# SDR 2007UALA04415

- Difficulty date: October 28, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 32,184 hours, 12,120 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 26C EMERGENCY LIGHT INOP:  MISSING LENS & LIGHT ASSY DAMAGED.  REPLACED LIGHT ASSY, OPS CHECK OK.
